Hi to all the other ladies here!
I'm brand new to this site and I'm hoping against hope that one of you might have some advice that will help me. For at least the last year and a half (I turned 38 in September '07) I've had this HORRENDOUS sweating thing going on. It's to the point that last summer I would hardly leave my house unless I absolutely HAD to (I live in Alabama hence someone who sweats a lot is pretty miserable in 110 degree heat...hahaha) and even now in mid-March, I'm already so disgusted and I feel a great deal of self-loathing because....I just feel that this is completely out of control and NASTY!!! :(
I took ballet when I was younger and you can bet I've done my share of hard exercise, you know something that REALLY promotes the blood flowing and those darn sweat glands opening up and dumping all the water to cool you off. However, these days......I will just be sittin' there....and Voila! My hair is wet as if I've just washed it, it's dripping down my neck and chin and I'm sitting there crying my eyes out because I think I'm the most grotesque human being on the face of the planet. I'm single right now...so, perhaps that's why I'm so HYPERsensitive to this issue...I mean, REALLY, anyone ever date a man who had rather "overactive" sweat glands? And didn't it just gross you out? But.....in the back of your mind was perhaps the thought that "Men Sweat!" But ladies....we're supposed to "glow" and "perspire" etc.....but nope, not me...at any given moment I may become completely wringing wet for no good reason. To be honest, it's turning me into some sort of freak...or at least I feel like one!
A couple of years ago I had a very bad thing happen when I went to the ER for something else entirely. I couldn't describe what had caused it (After all, that's what I thought the Dr. was for!) but I could sure tell them how I felt. When they sent me home, 4 hours and 6 or 7 different pills and injections (All DIFFERENT things with no information given to me or explanations provided about actions of meds or possible side effects etc!) later, I had a horrid 5-7 DAYS, ~YES, FIVE to SEVEN!!!!~ :mad: of nightmares and hallucinations from whatever they gave me. More than once I was "inspired" by the medication that they gave me to jump out of my second story apartment but somehow I knew I should NOT do that. It scared ME and my friends... And ever since I've become a little bit of a hermit; my roommate says he thinks I'm agoraphobic.sp? on that one...afraid to leave the house, you know?) But, toss in this disgusting, horrible sweating thing which makes me feel like a social pariah and......well, I would rather NEVER leave my house if I don't have to.
I KNOW that it's irrational; I know that it's ridiculous and completely unwarranted, but I know too that it's also nasty and unattractive and I'm sickened and ashamed of it. I tell my roommate ( a guy by the way, but one who has no interest in me other than our very wonderful friendship and vice versa) and he tells me not to be silly, that I'm just a gorgeous etc...as always. But, someone else's word does not mean much when you can't stand the way you FEEL. Like when you were in high school and your Mom would tell you that you were beautiful in your own way and someday....blah, blah...lol...It's SO very nice, but he's biased since he's my best friend, you see?
My regular Doctor tells me "Well, it could be ALL the different hormones that you're taking....." (thyroid Rx, blood pressure Rx, and a birth control pill that, I think, contains NO estrogen.) And I know he's correct, but could it be JUST the "NO Estrogen"that's causing this "thing"? I've been supplementing my diet with some phyto-estrogens, in the form od soy protein lately etc...but it's only been a few days and I know it takes a while for them to take effect. I was also, up until yesterday when my prescription ran out, taking Zoloft and I'm not sure of ALL of the possible side effects nor the ramifications of stopping that one! I'm sure it's not something one should cut out just "cold turkey". Does this sound like it could possibly be completely hormonal??? OR am I just a nut who's body is sooooo out of whack that I should be sent out to pasture?? Hmm? :eek:
Thanks in advance for anyone's thoughts. AND...I AM sorry to have rambled. It's only that this thing is eating away at me in SO many ways! My self-confidence, my happiness, my joy in life is being sucked up because I'm too embarrassed and too scared to leave my darn house unless I must!!! And forget even THINKing about a relationship with a real, honest-to-goodness man.... (and I have met THE absolute BEST, most incredible GUY in the WORLD!) But, no matter what ELSE I have to offer, we've only spoken online. Sure, we've been talking for nearly three years!...lol...but I would HATE to meet him finally and hear awful things. I surely don't want to go thru the mortification of being rejected as "That Girl Who's SO wonderful and sweet and sexy etc...but gosh, she's always SOOOO Sweaty!" Ewwwww!:o
Anyone, PLEASE, PLEASE, PLEASE...Help???
Thanks prior to any response....any help or thoughts would be gratefully accepted. Hope y'all are having a great day/weekend/whatever! Stay well and safe!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?